advertisement
Question
Posted by: storm | 2009/02/18

period on triphasil

hi doc i started the pill on the 22nd of dec 2008. this is my second month on triphasil. ive been expriencing break thru bleeding for the past 2 months it would start abt a week b4 my period is due. my question is the 1st month i had my period on triphasil it came after i took my 5th red pill it was a heavy period nw im on the 2nd month and im taking my 5th red pill today the problem is my period is very light mainly a few cloths. should i be worried or is this normal on the pill?

thanx in advance for your reply

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods are lighter on the Pill. Give it a bit longer and see if the breakthrough bleeding resolves.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement